# SDR 2005FA0001022

- Difficulty date: April 21, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N91099
- Make and model: Cessna 207
- Aircraft serial: 20700073
- Engine: Cont IO520*
- System (JASC): 3160 · Central Display
- Part: Antenna
- Part number: 5900051
- Part serial: 5260
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UPGRADE OF UAT, FOUND LOWER UAT ANTENNA UNSERVICEABLE.  (AL05200502607) (K)
